de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Quantum-limited synchrotron radiation in inhomogeneous magnetic fields

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons103817

Axford,  W. Ian
MPI for Aeronomy, Max Planck Institute for Solar System Research, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Lieu, R., & Axford, W. I. (1995). Quantum-limited synchrotron radiation in inhomogeneous magnetic fields. Astrophysical Journal, 447, 302-304.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0014-EC89-C
Abstract
There is no abstract available